# SDR CA010723041

- Difficulty date: July 14, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 53,281 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE STALLED ON TOP OF DESCENT INTO YYZ DURING DECELERATION, ENGINE WAS SHUT DOWN. STALL INSPECTION, ENGINE BOROSCOPE DISCOVERED THAT 1 HP COMPRESSOR BLADE BROKEN OFF AND DAMAGED REMAINING HP COMPRESSOR.
